Advertisement

Archive for Rational Mechanics and Analysis

, Volume 54, Issue 2, pp 105–117 | Cite as

Nonunique continuation for uniformly parabolic and elliptic equations in self-adjoint divergence form with Hölder continuous coefficients

  • Keith Miller
Article

Keywords

Neural Network Complex System Nonlinear Dynamics Elliptic Equation Electromagnetism 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Agmon, S., Unicité et convexité dans les problèmes différentiels. Seminar Université de Montréal, Les Presses de l'Université Montréal 1966.Google Scholar
  2. 2.
    Agmon, S., & L. Nirenberg, Properties of solutions of ordinary differential equations in Banach space. Comm. Pure and Applied Math. 16, 121–239 (1963).Google Scholar
  3. 3.
    Aronszajn, N., A unique continuation theorem for solutions of elliptic partial differential equations or inequalities of second order. J. Math. Pures Appl. 36, 235–249 (1957).Google Scholar
  4. 4.
    Bers, L., & L. Nirenberg, On a representation theorem for linear elliptic systems with discontinuous coefficients and its applications. Convegno Internazionale sulle Equazioni Lineari alle Derivate Parziali, Trieste, pp. 111–140, Edizioni Cremonese, Roma, 1955.Google Scholar
  5. 5.
    Carleman, T., Sur un problème d'unicité pour les systèmes d'équations aux dérivées partielles à deux variables indépendantes. Ark. Math. Astr. Fys. 26B No. 17, 1–9 (1939).Google Scholar
  6. 6.
    De Giorgi, E., Sulla differenziabilità e l'analiticità delle estremali degli integrali multipli. Mem. Acc. Sc. Torino (III) 3, 25–43 (1957).Google Scholar
  7. 7.
    Lions, J., & B. Malgrange, Sur l'unicité rétrograde. Math. Scand. 8, 277–286 (1960).Google Scholar
  8. 8.
    Marino, A., & S. Spagnolo, Un tipo di approssimazione dell'operatore \(\sum\limits_{i,j = 1}^n {D_i } (a_{ij} (x)D_j )\) con operatori \(\sum\limits_{j = 1}^n {D_i } (\beta _{ij} (x)D_j )\). Ann. Scuola Norm. Sup. Pisa 23, 657–673 (1969).Google Scholar
  9. 9.
    Miller, K., Some pathological solutions and unboundedness of Poisson kernels for the elliptic equation in divergence form. Bollettino U. M. I. (4) 4, 635–650 (1971).Google Scholar
  10. 10.
    Miller, K., Nonunique continuation for certain ODE's in Hilbert space and for uniformly parabolic and elliptic equations in self-adjoint divergence form. Proc. of Symposium on Logarithmic Convexity and Non-well-posed Problems, March 1972, Heriot-Watt University, Edinburgh, R. J. Knops, Ed., Lecture Notes in Mathematics #316, Berlin, Heidelberg, New York: Springer, 85–101 (1973).Google Scholar
  11. 11.
    Miller, K., Nonunique continuation for uniformly parabolic and elliptic equations in selfadjoint divergence form with Hölder continuous coefficients. Bulletin A. M. S., (2) 79, 350–353 (1973).Google Scholar
  12. 12.
    Nash, J., Continuity of the solutions of parabolic and elliptic equations. Amer. J. Math. 80, 931–954 (1958).Google Scholar
  13. 13.
    Plís, A., On non-uniqueness in the Cauchy problem for an elliptic second order differential equation. Bull. Acad. Polon. Sci., Ser. Sci. Math. Astron., Phys. 11, 95–100 (1963).Google Scholar

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

  • Keith Miller
    • 1
  1. 1.Department of MathematicsUniversity of CaliforniaBerkeley

Personalised recommendations